MathSciNet Relay Station
MathSciNet bibliographic data
MR1621973 (2000e:57004) 57M20 (57N10)
Lasheras, Francisco F. An obstruction to $3$-dimensional thickenings. Proc. Amer. Math. Soc. 128 (2000), no. 3, 893–902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement